Alert archive / Texas / River Flood Warnings in 2009

River Flood Warning 4, NWS Austin/San Antonio, TX

April 18, 2009DeWitt County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Apr 18, 2009, 4:13 PM CDT for DeWitt County, Texas. It took effect at Apr 19, 2009, 7:18 AM CDT. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Apr 18, 2009, 4:13 PM CDT (21:13 UTC)
In effect from
Apr 19, 2009, 7:18 AM CDT
Expired
Apr 21, 2009, 4:41 AM CDT
In force
45 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Minor

County DeWitt County, TX

The radar

The Austin/San Antonio radar (KEWX), 95 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Guadalupe River near Cuero (CUET2). The gauge peaked at 24.57 ft at Apr 20, 2009, 9:00 AM CDT.

actionminormoderate10203004/1804/1904/2004/2104/22
Action stage
19 ft
Minor stage
24 ft
Moderate stage
33 ft
Major stage
37 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08175800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KEWX 182113
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
413 PM CDT SAT APR 18 2009

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  GUADALUPE RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 6-12 HOURS.

&&

TXC123-191513-
/O.NEW.KEWX.FL.W.0004.090419T1234Z-090422T2043Z/
/CUET2.1.ER.090419T1234Z.090420T1800Z.090422T0843Z.NO/
413 PM CDT SAT APR 18 2009

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR THE GUADALUPE RIVER NEAR CUERO.
* FROM SUNDAY MORNING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  3:30 PM SATURDAY THE STAGE WAS 16.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER LEVEL IS EXPECTED TO RISE ABOVE FLOOD STAGE BY SUNDAY           MORNING AND CONTINUE TO RISE TO CREST AROUND 32 FEET MONDAY AFTERNOON.
* IMPACT...AT 31.0 FEET...APPROACHES TO ALL HIGHWAY BRIDGES LEADING INTO CUERO 
  ARE FLOODED EXCEPT HIGHWAY 87.  FLOW APPROACHES THE LOWEST HOMES IN THE RIVER 
  HAVEN...RIVER OAKS AND CYPRESS VALLEY SUBDIVISIONS TEN MILES DOWNSTREAM NEAR 
  THOMASTON.  SECONDARY ROADS AND LOW BRIDGES ARE  FLOODED AND VERY DANGEROUS TO
  MOTORISTS.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
  CUERO             19   24   16.7   SAT 03 PM  23.7  31.2  29.0  23.4  20.4

$$
5 follow-up statements
000 
WGUS44 KEWX 190255
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
955 PM CDT SAT APR 18 2009

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  GUADALUPE RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

NO SHOWERS OR THUNDERSTORMS ARE FORECAST FOR THE NEXT SEVERAL DAYS.

&&

TXC123-192055-
/O.EXT.KEWX.FL.W.0004.090419T1218Z-090423T0000Z/
/CUET2.2.ER.090419T1218Z.090420T1800Z.090422T1200Z.NO/
955 PM CDT SAT APR 18 2009

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... 
THE FLOOD WARNING CONTINUES FOR THE GUADALUPE RIVER NEAR CUERO.
* FROM SUNDAY MORNING TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:30 PM SATURDAY THE STAGE WAS 18.9 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER LEVEL WILL CONTINUE RISING TO CREST AROUND 34 FEET
  BY MONDAY EARLY AFTERNOON.
* IMPACT...AT 33.0 FEET...MODERATE FLOODING THREATENS LOWEST HOMES 10 MILES 
  DOWNSTREAM NEAR THOMASTON.  MOST PRIMARY ROADS AND LOW BRIDGES NEAR CUERO 
  FLOOD IN LOWEST AREAS.  LIVESTOCK SHOULD BE MOVED FROM THE FLOOD PLAIN 
  IMMEDIATELY.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
  CUERO             19   24   18.9   SAT 09 PM  23.8  33.6  31.0  24.0  20.4

$$
000 
WGUS84 KEWX 191440
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
940 AM CDT SUN APR 19 2009

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  GUADALUPE RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

NO SHOWERS AND THUNDERSTORMS ARE 
FORECAST FOR THE NEXT 24-48 HOURS.

&&

TXC123-200840-
/O.EXT.KEWX.FL.W.0004.000000T0000Z-090421T2332Z/
/CUET2.1.ER.090419T1607Z.090420T1200Z.090421T1132Z.NO/
940 AM CDT SUN APR 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE GUADALUPE RIVER NEAR CUERO.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM SUNDAY THE STAGE WAS 21.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO
  NEAR 30.7 FEET BY MONDAY MORNING.  THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  TUESDAY MORNING.
* IMPACT...AT 31.0 FEET...APPROACHES TO ALL HIGHWAY BRIDGES LEADING INTO CUERO 
  ARE FLOODED EXCEPT HIGHWAY 87.  FLOW APPROACHES THE LOWEST HOMES IN THE RIVER 
  HAVEN...RIVER OAKS AND CYPRESS VALLEY SUBDIVISIONS TEN MILES DOWNSTREAM NEAR 
  THOMASTON.  SECONDARY ROADS AND LOW BRIDGES ARE  FLOODED AND VERY DANGEROUS TO
  MOTORISTS.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   MON   TUE   WED   THU   FRI
  CUERO             19   24   21.8   SUN 08 AM  30.7  23.8  16.7  13.9  11.8

$$
000 
WGUS84 KEWX 200101
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
801 PM CDT SUN APR 19 2009

...A FLOOD WARNING REMAINS IN EFFECT FOR THE GUADALUPE RIVER AND SANDIES CREEK 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

NO SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.

&&

TXC123-201901-
/O.CON.KEWX.FL.W.0006.090420T0433Z-090420T2000Z/
/WHOT2.1.ER.090420T0433Z.090420T0600Z.090420T0800Z.NO/
801 PM CDT SUN APR 19 2009

THE FLOOD WARNING CONTINUES FOR THE SANDIES CREEK NEAR WESTHOFF.
* FROM THIS EVENING TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 PM SUNDAY THE STAGE WAS 20.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE CREEK LEVEL WILL RISE TO CREST NEAR 21.2 FEET AROUND 1AM MONDAY.
  THE CREEK LEVEL WILL THEN BEGIN TO FALL STEADILY OVER THE NEXT FEW DAYS.
* IMPACT...AT 21.0 FEET...MINOR LOWLAND FLOODING FROM THE HEADWATERS SOUTHEAST 
  OF SEGUIN TO THE GUADALUPE RIVER CONFLUENCE NEAR CUERO CUTS OFF AND 
  POTENTIALLY DROWNS LIVESTOCK.  THE APPROACHES TO THE FM 240 BRIDGE THREE MILES
  NORTHEAST OF WESTHOFF FLOOD.

$$

TXC123-201901-
/O.EXT.KEWX.FL.W.0004.000000T0000Z-090421T1339Z/
/CUET2.1.ER.090420T0206Z.090420T1200Z.090421T0139Z.NO/
801 PM CDT SUN APR 19 2009

THE FLOOD WARNING CONTINUES FOR THE GUADALUPE RIVER NEAR CUERO.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 PM SUNDAY THE STAGE WAS 23.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER LEVEL WILL CONTINUE RISING TO CREST BETWEEN 26 AND 27 FEET
  MONDAY MORNING...THEN BEGIN FALLING.
* IMPACT...AT 27.0 FEET...LOWLAND FLOODING EXTENDS INTO THE LEFT FLOOD PLAIN 
  ABOVE CUERO THREATENING LIVESTOCK.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   MON   TUE   WED   THU   FRI
  WESTHOFF          12   21   20.4   SUN 07 PM  14.6   6.5   4.7   4.6      
  CUERO             19   24   23.6   SUN 07 PM  19.3   6.0   6.0   6.0      

$$
000 
WGUS84 KEWX 201411
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
911 AM CDT MON APR 20 2009

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  GUADALUPE RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

NO SHOWERS AND THUNDERSTORMS ARE 
FORECAST FOR THE NEXT 24-48 HOURS.

&&

TXC123-210811-
/O.EXT.KEWX.FL.W.0004.000000T0000Z-090421T0941Z/
/CUET2.1.ER.000000T0000Z.090420T1800Z.090420T2141Z.NO/
911 AM CDT MON APR 20 2009

THE FLOOD WARNING CONTINUES FOR
  THE GUADALUPE RIVER NEAR CUERO.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM MONDAY THE STAGE WAS 24.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.8 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.
* IMPACT...AT 24.0 FEET...MINOR LOWLAND FLOODING EXTENDS INTO THE LEFT FLOOD 
  PLAIN ABOVE CUERO. FLOODPLAIN UNDER SEVERAL FEET OF WATER IN MANY PLACES.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   TUE   WED   THU   FRI   SAT
  CUERO             19   24   24.6   MON 08 AM  18.1   7.7   6.2   6.2   6.2

$$
000 
WGUS84 KEWX 210231
FLSEWX
TXC123-211431-

FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
931 PM CDT MON APR 20 2009

...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE 

  GUADALUPE RIVER...
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

NO SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.

&&

TXC123-210301-
/O.CAN.KEWX.FL.W.0004.000000T0000Z-090421T0941Z/
/CUET2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
931 PM CDT MON APR 20 2009

THE FLOOD WARNING IS CANCELLED FOR THE GUADALUPE RIVER
* AT 8PM MONDAY THE STAGE WAS...22.6 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* BANKFULL STAGE IS 19.0 FEET.
* FORECAST...THE RIVER LEVEL IS NOW BELOW FLOOD STAGE AND WILL
  CONTINUE FALLING STEADILY FOR THE NEXT COUPLE OF DAYS.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   TUE   WED   THU   FRI   SAT
  CUERO             19   24   22.6   MON 08 PM  19.0  11.8   6.7   6.1   6.1

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Apr 18, 3:24 PM CDT, 49 minutes earlier.

Area forecast discussion, Apr 18, 3:24 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
324 PM CDT SAT APR 18 2009

.DISCUSSION...
AFTER A VERY ACTIVE AND WET TWO DAYS...MUCH DRIER WEATHER IS IN
STORE. THE UPPER LOW ACROSS THE SOUTHERN PLAINS WILL PROGRESS
NORTHEASTWARD ACROSS THE CENTRAL U.S. TOWARD THE GREAT LAKES
REGION. A WEAK COLD FRONT WILL SLIDE INTO SOUTH CENTRAL TEXAS
TONIGHT. NORTHWEST WINDS WILL USHER IN A VERY DRY AIRMASS WHICH
WILL LEAD TO SUNNY AFTERNOONS AND CLEAR NIGHTS THROUGH THE BEGINNING
OF THE WEEK. LINGERING CLOUDS AND EXPECTED FOG DEVELOPMENT WILL
KEEP LOWS MILD SUNDAY MORNING. AFTERNOON TEMPERATURES THROUGH THE
WEEK WILL REACH THE UPPER 70S/LOWER 80S ACROSS MOST OF THE REGION
TO UPPER 80S/LOWER 90S ACROSS THE RIO GRANDE PLAINS. AS HIGH
PRESSURE BUILDS INTO THE REGION...CLEAR SKIES AND CALM WINDS
OVERNIGHT WILL ALLOW MORNING LOWS TO DIP INTO THE UPPER 40S/LOWER
50S MONDAY AND TUESDAY. RETURN FLOW OFF THE GULF WILL RESUME LATE
TUESDAY AS THE UPPER RIDGE FLATTENS OUT AND SHIFTS EASTWARD. THIS
MOISTENING OF THE LOWER LEVELS WILL ENABLE A WARMING TREND OF MIN
TEMPS AND A RETURN OF CLOUDS THROUGH THE END OF THE WORK WEEK. TO
SUM IT UP...IT WILL GENERALLY BE CHAMBER OF COMMERCE WEATHER THROUGH
THE WEEK.

THE NEXT BEST CHANCE FOR RAIN APPEARS TO BE NEXT WEEKEND. WHILE
MID/LONG RANGE MODELS VARY GREATLY...THERE IS SOME AGREEMENT IN
THE POTENTIAL FOR ACTIVITY. FOR NOW...HAVE GONE WITH SLIGHT CHANCE
POPS AT BEST FOR FRIDAY NIGHT THROUGH SATURDAY...WHICH IS IN LINE
WITH CLIMO NORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              59  83  53  81  53 /  -   -    0   0   0
AUSTIN BERGSTROM INTL AIRPORT  55  80  51  78  45 /  -   -    0   0   0
NEW BRAUNFELS MUNI AIRPORT     58  83  52  81  50 /  -   -    0   0   0
BURNET MUNI AIRPORT            53  75  51  78  51 /  -    0   0   0   0
DEL RIO INTL AIRPORT           57  83  56  85  55 /   0  -    0   0   0
GEORGETOWN MUNI AIRPORT        56  76  50  79  53 /  -   -    0   0   0
HONDO MUNI AIRPORT             54  86  50  83  48 /  -   -    0   0   0
SAN MARCOS MUNI AIRPORT        56  81  51  78  52 /  -   -    0   0   0
LA GRANGE - FAYETTE REGIONAL   60  79  51  76  50 /  20  -    0   0   0
SAN ANTONIO INTL AIRPORT       58  82  52  82  52 /  -   -    0   0   0
STINSON MUNI AIRPORT           55  85  52  83  49 /  -   -    0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BASTROP...BEXAR...CALDWELL...COMAL...DE WITT...
FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES...LAVACA...LEE...
TRAVIS...WILLIAMSON...WILSON.

&&

25/04
Hazardous weather outlook, Apr 18, 1:37 PM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
137 PM CDT SAT APR 18 2009

TXZ173-191>194-205>209-220>225-191100-
WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-BEXAR-COMAL-GUADALUPE-CALDWELL-
FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-
137 PM CDT SAT APR 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SEVERE THUNDERSTORMS AND FLASH FLOODING ARE POSSIBLE ACROSS PARTS
OF SOUTH CENTRAL TEXAS ALONG AND EAST OF THE I-35 CORRIDOR THIS
AFTERNOON. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES
ARE INCLUDED IN THE SEVERE THREAT. A FLASH FLOOD WATCH IS IN
EFFECT FOR AREAS ALONG AND EAST OF THE I-35 CORRIDOR THROUGH THIS
AFTERNOON. LOCALLY HEAVY RAINFALL AMOUNTS OF 2 TO 5 INCHES ARE
POSSIBLE. THIS RAINFALL WILL AGGRAVATE THE FLOODING IN THOSE AREAS
THAT RECEIVED HEAVY RAINFALL ON FRIDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ171-172-183>190-202>204-217>219-228-191100-
LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-
KENDALL-BLANCO-KINNEY-UVALDE-MEDINA-MAVERICK-ZAVALA-FRIO-DIMMIT-
137 PM CDT SAT APR 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Apr 18, 1:05 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
105 PM CDT SAT APR 18 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HEAVY RAIN       6 NNE YOAKUM            29.37N  97.11W
04/18/2009  M4.27 INCH       LAVACA             TX   COCORAHS

            4.27 INCHES OF RAINFALL IN THE PAST 5 HOURS ALONG WITH
            SOME MINOR FLOODING.

&&

EVENT NUMBER 00521

MCDONALD
Local storm report, Apr 18, 2:21 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
221 PM CDT SAT APR 18 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLASH FLOOD      SCHULENBURG             29.68N  96.91W
04/17/2009                   FAYETTE            TX   LAW ENFORCEMENT

            *** 1 FATAL *** A CAR STALLED IN AN UNDERPASS IN THE
            TOWN OF SCHULENBURG. RAPIDLY RISING WATER WAS OBSERVED.

&&

EVENT NUMBER 00522

PAY

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 9:20 PM CDTFlash Flood WatchEWXAtascosa, Bastrop, Bexar, Caldwell, Comal, DeWitt and 10 more19 hr
Apr 18, 3:03 AM CDTSevere Thunderstorm WarningEWXVal Verde27 min
Apr 18, 3:45 AM CDTSevere Thunderstorm WarningEWXUvalde, Zavala60 min
Apr 18, 4:57 AM CDTAreal Flood AdvisoryEWXFrio, Medina, Uvalde, Zavala2 hr
Apr 18, 5:11 AM CDTAreal Flood AdvisoryEWXAtascosa, Caldwell, Gonzales, Guadalupe, Wilson2 hr
Apr 18, 5:46 AM CDTAreal Flood AdvisoryEWXBexar119 min
Apr 18, 5:49 AM CDTSevere Thunderstorm WarningEWXDimmit56 min
Apr 18, 6:45 AM CDTFlash Flood WarningEWXBastrop, Bexar, Caldwell, Fayette, Gonzales, Guadalupe and 2 more4 hr
Apr 18, 7:47 AM CDTFlash Flood WarningEWXDeWitt, Fayette, Gonzales, Karnes, Lavaca, Lee and 1 more4 hr
Apr 18, 8:44 AM CDTSevere Thunderstorm WarningEWXDeWitt, Lavaca29 min
Apr 18, 10:50 AM CDTAreal Flood AdvisoryEWXAtascosa, Bastrop, Caldwell, Fayette, Gonzales, Guadalupe and 1 more115 min
Apr 18, 11:45 AM CDTFlash Flood WarningEWXDeWitt, Gonzales, Lavaca3 hr
Apr 18, 12:01 PM CDTRiver Flood WarningEWXCaldwell, Gonzales24 hr

Nearby

River Flood Warnings in Texas, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.